Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online
Ask a Urologist   »  

Had intense oral sex, which caused pain. Penis is swollen in coronea with mild fever. Advise?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2759 Questions
Question
Dear Sir,

Three days ago I had intense oral sex with my partner. She is not experienced, and thus she caused me a lot of pain during the process. After two days my penis is a bit swollen in the area of corona, and i also had little fever (although perhaps it is not related since the wheather has been weird the past couple of days). I would appreciate your advise on this matter.
Posted Tue, 28 May 2013 in Penis Problems
 
 
Answered by Dr. Srikanth Reddy 1 hour later
Hello,
Thanks for choosing health care magic for posting your query.
Such intense sex can cause trauma and the swelling over the corona suggests the same. Most of the instances, this is self limiting. There may be some add on redness and pain on touching the area. This process is called inflammation and this is a repair mechanism by our body. Keep the area clean and dry and if it is causing discomfort you can take paracetamol 500mg to reduce pain and inflammation. It may take care of the fever as well.
IN case if it doesn't settle in 48 hours, do consider visiting a sexologist or a surgeon who would like to locally examine the area and if necessary start on your on some oral antibiotic and anti-inflammatory drugs.
Word of caution: Keep the corona covered with prepuce as much as possible.
In case if the pain appears and increases , then don't wait for 48 hrs and do visit a surgeon.
You fever may not be related to the corona swelling.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you can close the discussion and rate the answer accordingly.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Dr. Srikanth Reddy M.D.
Sexologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor